# SDR AALA202105279002

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 72,355 hours, 8,936 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Lav Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR HANDLE IS DAMAGED. INSPECTED AND FOUND INSIDE DOOR HANDLE SCREW LOOSE.TIGHTENED LOOSE SCREW AND OPERATIONS CHECK OK PER AMM 25-41-01.
